# SDR UPS07549704

- Difficulty date: April 27, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW CRANK CAME OFF SHAFT.  INSTALLED SERVICEABLE BOLT ASSY REF IPC 52-11-09 AND AMM 56-11-04-4, OPS CHECK NORMAL.
